# SDR CALA2025052004842

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 79,876 hours, 34,763 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: D5337261322200
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG DOOR ACTUATOR TOP ATTACHMENT FITTING ON KEEL BEAM, HAT B USHING MIGRATED COMPLETELY OUT OF FITTING.  COMPLETE ESFR COMPLETE ESFR COMPLETE REMOVED & REPLACED L/H MLG DOOR ACTUATOR UPPER AFT FITTING PER A 319 UAL REPAIR DRAWING R53370501. ISSUE F.
